# SDR YV3R2019012200105

- Difficulty date: May 30, 2019
- Submitted: June 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: HB-ZT
- Make and model: Robsin R66
- Aircraft serial: 0576
- Aircraft time: 684 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A56911
- Part serial: LOT48REVV
- Condition: Inoperative
- Location: Rpm
- Part time: 34 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED LOW RPM WARNING UNIT P/N: A569-11 IS INOPERATIVE.
